# SDR UALA2011010300040

- Difficulty date: January 3, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 72,298 hours, 20,862 cycles
- Engine: Pwa PW2040
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 258
- Condition: Malfunctioned
- Location: Lt Eicas
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT EICAS COMPUTER MSG, DUE TO HISTORY OF LT EICAS COMPUTER STATUS MSG DISPLAYING, ACP FIM 31-41-00-101, FIG 3 AND CORRECT ANY FAULTS FOUND. IF NO FAULTS FOUND, REPLACE THE LT EICAS COMPUTER (481-9257) PRECAUTIONARY. REPLACED LT EICAS COMPUTER.
